How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I am taking Lantus & have been for about 3 or 4 months. My

Customer Question

I am taking Lantus & have been for about 3 or 4 months . My feet & ankles have been swelling to the point that I am having trouble walking. I have an appt. with my doctor at the beginning of Nov. What should I do? Just wait until I see him or. . . ?
JA: Any recent injuries? How long have you been dealing with the swelling? What confuses you?
Customer: No recent injuries. Nothing else confusing.
JA: Anything else in your medical history you think the doctor should know?
Customer: No, I recently, about 2 yrs. ago had heart surgery and am taking lots of meds. for that, but the only change is the Lantus. I was taking Humiulin before & had no problem.
Submitted: 1 month ago.
Category: Medical
Expert:  Dr. Phil, MD replied 1 month ago.

Hi, this is Dr Phil, here to assist you. I am Board Certified with over 10 years of experience. I will respond with my answer shortly. Thank you.

Expert:  Dr. Phil, MD replied 1 month ago.

can you list your meds?

are you short of breath?